Get Your Dog Care Questions Answered by Experts
Linda, it would be wise to make your companion vomit. I am going to post directions here and will report back with a list of complications to look out for while you work on inducing the vomiting. http://www.sunrisepetclinicaz.com/vomiting.html
With having consumed 37mg of wellbutrin, this is not a dose that is toxic but one that can cause ill effects. We typically expect to see acting lethargic, accompanied with high temperature, whining and sometimes even seizure activity. It is recommended to monitor for 24 hours for changes as a lot of the wellbutrin are extended release tablets.If it's been over 30 minutes since consumption, it would be worthwhile to consider having activated charcoal administered by a veterinary clinic after the medication has been produced and vomiting has stopped.If my answer has helped you, please take the time to leave positive feedback. This is how experts are compensated for their time with each customer. If questions remain, please reply and I will help further.
I'll alert customer service of your concern. They'll be the one to assist from here.